# SDR KCSA071264

- Difficulty date: July 28, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME WEB AT FLOOR INTERCOSTAL IS CRACKED AT STA 1265, BETWEEN STR 23L AND 27L.
